Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Irregular menstrual cycles, no periods for last two years, depression, weight gain. Causes for symptoms?

My sister has not got her mensus for 2years..She started her medication at 27 for depression ..she is now 33 and she was age attended at her 13..six months / 7 months ago she got her mesus ..but it was only for 2 months..again no menuses Are there any reasons for it? she is gaining weight..but not obesity ..but overweight
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
this may due to side effects of medicine or you are suffering from some hormonal problems which causing disappearance of menses and increases of weight, get you thyroid level checked let us know at dr2uonline@yahoo.coin
Answered: Fri, 18 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor